🎁🎄❄️ 50% Off Holiday Sale! ❄️ 🎄🎁

EFT Essentials

Using EFT For ...

Medication-Induced Neuropathy Gone with EFT

Dear EFT Community,

Here, EFT practitioner Gwenn Bonnell gives a short account of one of her many experiences in successfully using EFT for neuropathy.

-Stephanie M


By Gwenn Bonnell

During a demonstration about four years ago at an HIV outreach center, my “assistant” (a friend of mine who took my EFT training and is a great marketing assistant but never wanted to “tap” on anyone) got frustrated when a man in his late 70s was tapping on points everywhere but the EFT points. So she tapped with him, addressing the neuropathy in his feet.

He had the numbness and tingling pain for years as a reaction to the HIV medication he was taking. It was so bad that he could not sleep at night. To his delight, the neuropathy completely disappeared within a few minutes! He used EFT every night before he went to bed just to make sure the symptoms would not flare up again. He was so appreciative of EFT that he shared it with many of his friends, and even the doctors who were treating his condition.